Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Click here! - Sorry... SLS

Posted by Vincent_QC on January 3, 2009, at 7:36:59

In reply to Re: Click here! - Sorry..., posted by SLS on January 3, 2009, at 5:35:40

> It has been demonstrated that MAOIs can be combined with TCA and psychostimulants - all at the same time! Just forage through Dr. Bob's site to find a thread of physician experiences with this combination.
>
> I once took:
>
> Parnate 150mg
> desipramine 300mg
> d-amphetamine 20mg
> bromocriptine ?mg
> thyroxine ?mg
>
> Of course, I can't play the guitar now.
>
> (I never could).
>
>
> - Scott
>
>

Hi Scott!!!

You are funny ;-) I can't play guitar also...and that s**** since I i'm from a musicians family...my father and brother are very good guitarists...but with my hands shaking forget it! lol

Yeah, I also think a lot of misunderstanding surround the MAOI's world. In fact, it's probably because they are the most old AD drugs, so a lot more studies was made on them, make them less safer in the eyes of a lot of doctors or psychiatrists. I bet in 20 years, they will told the same things about the newer drugs like the SSRI's or the SRNI's...they will told people that they are dangerous, to not blend them with this and that...and things like that...

For what I experience, I don't know if I can add another drug to my MAOI, since I don't reach the good dosage of Parnate to treat my social phobia, but maybe something to give more energy will help eventually.

The Parnate seem to be less stimulating than what most of the doctors think. In fact, the more I increase my dosage, the more I sleep well at night time (more than 4 hours consecutively for me is a miracle...I can return in my bed and sleep another 4 hours...so that's a second miracle...I don't sleep like this since 4 years I think).

It's seem to be more stimulating at low dose. Now I can take my 20mg in the morning, drink 2 coffees and return in my bed without any problem...

Another point, it's seem also to take in general 6-7 days for the body to adjust to the dose increasement. I feel really bad for 5 days when I up my dose to 40mg, I had a lot of orthostatic hypotension episodes, now I have it only sometimes at night, if I sit a long time at the same place. My hypertension problem is a little bit less important. Sometimes I reach 160/80...but that's not scary me anymore. Normally I do around 110-120/60-70, not i'm always around 130/70...but like I write 10 times before (I tend to repeat myself a lot!!! lol), I will fix this issue with my family doctor next week.

Well, another time, thanks for all the good informations you post here!!! You're very nice! Have a good saturday !!! Take care ok ! :-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:871054
URL: http://www.dr-bob.org/babble/20081223/msgs/872068.html